I went to a Dr. and had Restalyne lip injections 2 weeks ago. My Dr. drew up a liquid out of a vial into a syringe. He stated he used a "full syringe". Within a hour my lips were extremley swollen and bruised. Aftert the swelling went down, I only had slight addl volume to my lips. 2 weeks later, they look like nothing was done! I went to the Dr. today and he agreed there was no filler left in my lips. He said it was prob "a bad batch" Is this common with Restalyne for it not to last?
Restalyne Lip Injections Gone After 2 Weeks?
Doctor Answers (5)
Restylane and lips
Restylane is pre-packaged and doesn't require drawing up out of a separate syringe. I would follow up with that provider for further information. When having any cosmetic procedure, be sure you are dealing with a reputable, well-trained injector to be certain you are getting what you are promised.
Restylane Lip Injections
Sorry to hear about your negative experience. If the physician utilized restylane (and from the description it does not), it is highly unlikely that the product would disappear that quickly. If the physician injected more and it disappears, the probability is that have a bad injector who is not using genuine restylane. Prior to starting with an injector, consult a few so you understand more fully your options. The restylane website has a physician locator to find qualified restylane injectors.
Restylane: bad batch or bad injector
There is no such thing as "a bad batch" of Restylane as long as it is the brand name purchased directly from the manufacturer Medicis. Also, Restylane does not come as a liquid that is drawn out of a vial. It comes as a gel that is prepackaged in the syringe that is used for the injection. When Restylane is properly injected, results typically last for one year, not two weeks. If what you are saying is true, something smells "very fishy" to me. You should find another physician to inject you.
You might also like...
Restylene gone after 2 weeks?
It is very disappointing to hear that you had a fast resolution of your filler. Although hyaluronic acid fillers like Restalyne can have different effect in various individuals, it is uncommon to see such fast resolution of this filler from the lips. There are other hyaluronic acid fillers available, that are manufactured in different ways, that may make them less stable as Restalyne, and more likely to dissolve faster (note: these are also usually less expensive then Restylane). The effects of Restalyne commonly last about 6-12 months. It is possible that your doctor may have used another form of hyaluronic acid filler. My recommendation for the future, please ask the doctor to demonstrate to you the name and label of the filler he or she is using before injection. That way you can ensure you will obtain appropriate product. Also, I have never heard of a bad batch of medication such as Restalyne. Please seek second opinion cosmetic evaluation from your local cosmetic dermatologist. Good luck.
Bad batch of Restylane
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.